Alert archive / Maryland / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 103, NWS Pittsburgh, PA

August 15, 2016Garrett County, Maryland

NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 15, 2016, 2:29 PM EDT for Garrett County, Maryland. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2016, 2:29 PM EDT (18:29 UTC)
Expired
Aug 15, 2016, 3:00 PM EDT
In force
31 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Garrett County, MD

The radar

The Pittsburgh radar (KPBZ), 136 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 6.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 219 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
219 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

972 
WUUS51 KPBZ 151829
SVRPBZ
MDC023-151900-
/O.NEW.KPBZ.SV.W.0103.160815T1829Z-160815T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
229 PM EDT MON AUG 15 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GARRETT COUNTY IN WESTERN MARYLAND...

* UNTIL 300 PM EDT

* AT 229 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ACCIDENT...OR NEAR BITTINGER...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO TREES AND POWER LINES...RESULTING IN SOME POWER 
           OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  BITTINGER...GRANTSVILLE...ACCIDENT...NEW GERMANY...MERRILL...PINEY
  GROVE...MINERAL SPRING...JENNINGS AND KEYSERS RIDGE.

THIS INCLUDES  INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 8 AND
30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 3957 7902 3958 7934 3972 7936 3972 7893
TIME...MOT...LOC 1829Z 266DEG 25KT 3968 7926 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
494 
WWUS51 KPBZ 151845
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
245 PM EDT MON AUG 15 2016

MDC023-151900-
/O.CON.KPBZ.SV.W.0103.000000T0000Z-160815T1900Z/
GARRETT MD-
245 PM EDT MON AUG 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN GARRETT COUNTY...

AT 245 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
GRANTSVILLE...OR 8 MILES NORTHEAST OF BITTINGER...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
GRANTSVILLE...NEW GERMANY...JENNINGS...
PINEY GROVE AND KEYSERS RIDGE. 

THIS INCLUDES  INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 15 AND
29.
 
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3964 7900 3962 7923 3972 7923 3972 7893
TIME...MOT...LOC 1845Z 266DEG 25KT 3969 7911 

HAIL...1.00IN
WIND...60MPH
 
$$
828 
WWUS51 KPBZ 151900
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
300 PM EDT MON AUG 15 2016

MDC023-151910-
/O.EXP.KPBZ.SV.W.0103.000000T0000Z-160815T1900Z/
GARRETT MD-
300 PM EDT MON AUG 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARRETT COUNTY
HAS EXPIRED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3964 7900 3962 7923 3972 7923 3972 7893
TIME...MOT...LOC 1858Z 266DEG 25KT 3969 7911 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 1:44 PM EDT, 45 minutes earlier.

Area forecast discussion, Aug 15, 1:44 PM EDT, 45 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Pittsburgh PA
144 PM EDT MON AUG 15 2016

.SYNOPSIS...
Unsettled weather with high humidity will remain through the
first half of the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
Small MCV, running along the stationary boundary continues to
make progress across the region this afternoon. Have bumped up
pops once again to reflect current placement and track. Cloud
cover associated with this system has limited some of the surface
instability but the shortwave tied to this system is providing
enough lift to maintain itself as it moves across. Will need to
watch this as it goes into a better atmosphere to the east, where
lapse rates are steep and 2000j/kg CAPE is present. Also, where
clouds have not been nearly as prolific over WV, showers and
thunderstorms are starting to develop. With 30kts of shear, along
the boundary this may be enough to support some strong storms
until the loss of heating this evening. This supports the
marginal risk for strong/severe storms issued by SPC across this
region.

With lingering cloud cover, have bumped temperatures down a few
degrees area-wide.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Tuesday afternoon a shortwave moving across the great lakes will
push east sweeping a cold front west to east through the area.
Showers and thunderstorms should accompany the cold front, but the
best rain chances will remain north of the area, closer to the
track of the surface low. Increased instability from daytime
heating will combine with moderate shear numbers to support a few
strong thunderstorms along the front late day.

Weak high pressure will begin to build at the surface in the wake
of the Tuesday night front. Despite this, diurnal shower and
thunderstorm chances will continue through mid-week as the next
upper-level trough advances through. Highs will return to near-
normal Wednesday and Thursday, but the relatively high moisture
content will ensure lows will stay above average.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
An upper-level wave digging into the Northern Plains near the end
of the week will amplify a ridge over the northeast. This should keep
our area relatively dry for the early part of the weekend. Model
guidance in fairly good agreement on driving the broad trough east
into our region by the middle of next weekend. At this early
juncture, the best chance of rain looks to be Sunday as a front
sweeps through the area. Current projections show this front is
fairly progressive, so residence time is relatively low. High
pressure is expected to build in the wake of the front, resulting
in a drier period early next week.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Brief mvfr to IFR in thunderstorms at AGC and LBE early this
afternoon. Otherwise, outside of these terminals general VFR with
scattered afternoon thunderstorms worthy of a VCTS mention for
now. Patchy mvfr to ifr fog or stratus will once again develop
before daybreak overnight in soupy low levels and light flow.

.OUTLOOK /MONDAY NIGHT THROUGH SATURDAY/...
A series of disturbances will bring isolated to scattered shower
and thunderstorm restrictions through Thursday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Aug 15, 3:48 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 AM EDT MON AUG 15 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007-013-020-029-031-075-
076-WVZ001>004-012-021-509>514-160800-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-LAWRENCE-BEAVER-
WASHINGTON-GREENE-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
348 AM EDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ008-009-014>016-021>023-073-074-160800-
VENANGO-FOREST-BUTLER-CLARION-JEFFERSON-ALLEGHENY-ARMSTRONG-INDIANA-
WESTMORELAND-WESTMORELAND RIDGES-
348 AM EDT MON AUG 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ALONG A COLD FRONT TUESDAY COULD POTENTIALLY CONTAIN
HEAVY RAIN AND LOCALLY DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 15, 10:00 AM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1000 AM EDT MON AUG 15 2016

OHZ059-PAZ029-031-WVZ003-004-151445-
BELMONT-WASHINGTON-GREENE-MARSHALL-OHIO-
1000 AM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BELMONT...
NORTHWESTERN GREENE...SOUTHWESTERN WASHINGTON...SOUTHEASTERN OHIO AND
MARSHALL COUNTIES...

AT 1000 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER POWHATAN
POINT...OR NEAR MOUNDSVILLE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNDSVILLE...SHADYSIDE...MCMECHEN...POWHATAN POINT...GLEN DALE...
CAMERON...WEST FINLEY...GROVE OAK...WOODLANDS...LONE OAK...
ROCKLICK...BEELERS STATION...GRAND VUE PARK...SHERRARD...DALLAS...
GLENDALE AND GLEN EASTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3975 8081 3980 8083 3981 8082 3984 8083
      3985 8082 3985 8086 3992 8089 4010 8041
      3988 8031
TIME...MOT...LOC 1400Z 251DEG 33KT 3987 8077
Special weather statement, Aug 15, 11:49 AM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1149 AM EDT MON AUG 15 2016

OHZ040-041-049-050-WVZ001-151615-
JEFFERSON-COLUMBIANA-HARRISON-CARROLL-HANCOCK-
1149 AM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COLUMBIANA...
NORTHEASTERN HARRISON...NORTHERN JEFFERSON...SOUTHEASTERN CARROLL AND
CENTRAL HANCOCK COUNTIES...

AT 1148 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF CARROLLTON...MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEIRTON...EAST LIVERPOOL...WELLSVILLE...CARROLLTON...TORONTO...
CALCUTTA...NEW CUMBERLAND...SALINEVILLE...NEWELL...BERGHOLZ...
AMSTERDAM...RICHMOND...IRONDALE...NEW MANCHESTER...EMPIRE...
STRATTON...HAMMONDSVILLE...HARLEM SPRINGS...KILGORE AND SUN VALLEY.

LAT...LON 4039 8106 4056 8111 4070 8062 4044 8053
TIME...MOT...LOC 1548Z 255DEG 27KT 4050 8098

34
Special weather statement, Aug 15, 12:46 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1246 PM EDT MON AUG 15 2016

PAZ014-020-021-151715-
BUTLER-ALLEGHENY-BEAVER-
1246 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BEAVER...SOUTH
CENTRAL BUTLER AND NORTHERN ALLEGHENY COUNTIES...

AT 1246 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
LEETSDALE...OR NEAR MOON TOWNSHIP...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PITTSBURGH...PENN HILLS...ROSS TOWNSHIP...MCCANDLESS TOWNSHIP...
CRANBERRY...MOON TOWNSHIP...FRANKLIN PARK...ALIQUIPPA...
SHALER TOWNSHIP...PLUM...HAMPTON TOWNSHIP...ROBINSON TOWNSHIP...
ECONOMY...O'HARA TOWNSHIP...BELLEVUE...KENNEDY TOWNSHIP...AMBRIDGE...
WEXFORD...WEST VIEW AND STOWE TOWNSHIP.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 29 AND 54.

  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 61 AND 77.

  INTERSTATE 279 IN PENNSYLVANIA BETWEEN MILE MARKERS 2 AND 13.

  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 41 AND 58.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4046 8034 4064 8037 4072 7980 4046 7976
TIME...MOT...LOC 1646Z 264DEG 33KT 4056 8027
Special weather statement, Aug 15, 12:56 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1256 PM EDT MON AUG 15 2016

PAZ075-076-151730-
FAYETTE RIDGES-FAYETTE-
1256 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE COUNTY...

AT 1255 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POINT
MARION... OR 9 MILES SOUTHWEST OF UNIONTOWN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
UNIONTOWN...MASONTOWN...FARMINGTON...FAIRCHANCE...SMITHFIELD...
GREENSBORO AND CHALKHILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3972 7986 3979 7991 3980 7991 3981 7992
      3983 7992 3985 7994 3985 7993 3986 7992
      3997 7966 3980 7955
TIME...MOT...LOC 1655Z 252DEG 10KT 3979 7983
Special weather statement, Aug 15, 1:52 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
152 PM EDT MON AUG 15 2016

MDZ001-PAZ076-WVZ511-512-151815-
GARRETT-FAYETTE RIDGES-EASTERN PRESTON-PRESTON-
152 PM EDT MON AUG 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GARRETT...
SOUTHEASTERN FAYETTE AND NORTHEASTERN PRESTON COUNTIES...

AT 151 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
FRIENDSVILLE...OR 12 MILES NORTHEAST OF KINGWOOD...MOVING EAST AT 20
MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRIENDSVILLE...ACCIDENT...MARKLEYSBURG...BRANDONVILLE...
BRUCETON MILLS...HAZELTON...MCHENRY...CLIFTON MILLS...SELBYSPORT...
CRANESVILLE...MINERAL SPRING AND VALLEY POINT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 11.

  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 21 AND 32.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3952 7962 3969 7969 3981 7937 3980 7937
      3979 7935 3978 7936 3979 7938 3978 7939
      3977 7938 3976 7940 3974 7939 3974 7941
      3973 7939 3972 7939 3972 7929 3956 7923
TIME...MOT...LOC 1751Z 253DEG 16KT 3963 7957
Local storm report, Aug 15, 1:53 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
153 PM EDT MON AUG 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TORNADO          1 WSW BARTON            40.10N  80.86W
08/14/2016                   BELMONT            OH   NWS STORM SURVEY

            EFU /UNKNOWN/. CONFIRMED THROUGH VIDEO. NO VISIBLE
            EVIDENCE TO ASSIGN A RATING.

&&

EVENT NUMBER PBZ1601765

98

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 1:52 PM EDTSpecial Weather StatementPBZGarrett23 min
Aug 15, 2:04 PM EDTSevere Thunderstorm WarningPBZGarrett26 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.